# SDR UIEA2021012500113

- Difficulty date: January 24, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,304 hours, 22,459 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Inoperative
- Location: Pass Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP EICAS MESSAGE.  TRANSFERRED TO MDDR 141343, IAW MEL 21-61-01-02, CAT C.  PERFORMED BITE TEST, IAW FIM 21-60-60 FAULT TREE 806 FOUND TRIM VALVE TO BE AT FAULT.  ALSO OPC AFT TRIM VALVE MODULE, IAW AMM 21-61-07 CONFIRMED VALVE INOPERABLE.  WHILE PERFORMING GVI FOUND AFT TRIM VLV, CONNECTOR NOT SECURED.  SECURED CONNECTOR, OPERATIONS CHECK GOOD, IAW B767 21-64-01.  THIS CLEARS DMI 141343.
